# SDR ASAA9680111

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Aft Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA -DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHTS IN THE TAILCONE ALONG THE SIDE OF THE CATWALK AND AT THE RELEASE HANDLE WERE FOUND INOPERATIVE.  REPAIRED DAMAGED WIRE AT AFT BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
